Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Sarcoidosis

Sarcoidosis

04/10/2006

Question:

I was diagnosed with sarcoidosis in the brain. I am down on prednisone from 60mg to 15mg. Is it normal to start feeling dizzy unsteadyness and leg pain and weakness when I walk. Could the sarcoidosis coming back or could it be effects from decreasing the prednisone.

Answer:

Leg pain and weakness could be related to being on high doses of prednisone to control your sarcoidosis. It is common to experience muscle loss and numbness from the prednisone. If this is the case, you should gradually feel better as you reduce the dose of prednisone. It is also possible that these symptoms relate to sarcoidosis, but your neurologist (you should be seeing one) should be able to tell you more. It depends upon the location of the nervous system that is affected by sarcoidosis.

For more information:

Go to the Sarcoidosis health topic, where you can:

Response by:

Elliott D Crouser, MD Elliott D Crouser, MD
Associate Professor of Pulmonary, Allergy, Critical Care & Sleep Medicine
College of Medicine
The Ohio State University